# SDR SWAA2023021690811

- Difficulty date: January 11, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ FORWARD UPPER SLIDE SEAL CRACKED.<[01] REMOVED AND REPLACED LT HORIZ FORWARD UPPER SLIDE SEAL IAW AMM 53-31-31-000-802 AND AMM 53-31-31-400-802.;[02] VERIFIED CORRECTIVE ACTION 1.
